Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes lower left side chest pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
I have left lower chest pain from one week.if i sleep it increases and when i sit it is less or no pain sometimes.What might be the problem?
Posted Tue, 25 Feb 2014 in Lung and Chest disorders
Answered by Dr. Prasad 3 hours later
Brief Answer: Muscular pain vs GERD.... Detailed Answer: Hi, The pain that changes intensity with change of posture is most likely from acid reflux. Upon lying down as the gravity is nullified undigested and acidic contents of stomach can regurgitate into the food pipe leading to discomfort and pain. This pathology is noted in individuals with acid reflux. Perhaps you suffer from the same. Besides acid reflux, muscular aches and less likely a lung pathology are the other causes of your pain. It is unlikely related to your heart. I would start you on proton pump inhibitor like Pantop D twice a day half an hour before food along with Syp Sucralfate 1tsp thrice a day for two weeks. If it doesn't help you should consult a local doctor and investigated for other causes. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor